# SDR P5CA2020060800176

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 33,200 hours, 5,356 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB OF LT WING FIXED TRAILING EDGE AT WBL 448.7. ACCOMPLISHED EI NO T2020A57M-1374 REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL.
